# SDR DALA2024080707866

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487956) CORROSION AFT CARGO BAY FLOOR PANEL SUPPORT STRIP STA 767+ 4, RBL 3, WL 156. RECEIVED NEW FLOOR PANEL SUPPORT STRIP TO BE INSTALL AT AFT CARGO STA 767+4" WL 156 PER TOPP 50-00-25 SECTION IX PARA D (2). SUPPORT STRIP WILL BE INSTALL ON CUSTOMER CARD# 5320-0150 AND B737 A.M.M 25-52-10-400-800.
